# SDR FDEA201911223044

- Difficulty date: November 22, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 60,963 hours, 22,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 146N6100333
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT. L-4 DOOR INTERNAL STRUCTURE, FWD. AND NEAR TO LOWER CORNER   GUSSET HAS 1EA. DEEP GOUGE. REMOVED GUSSET (DOUBLER) L-4 DOOR INTERNAL STRUCTURE LWR CORNER IAW  B757 SRM   51-40-02. FABRICATED AND INSTALLED NEW GUSSET (DOUBLER) IAW BOEING DWG 146N6100   REV ER AND REV H AND B757 SRM 51-40-05, 51-40-02
